# SDR USAA119903

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 532TS13
- Condition: Failed
- Location: Cockpit
- Component: Honeywell
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6311 - BOS-LGA - SMOKE SEEN FROM RUNWAY TURNOFF LIGHT SWITCHES, WHEN SWITCHES PLACED TO ON POSITION.  INSPECTED WIRING AT SWITCHES, FOUND ALL WIRES OK.  REPLACED LEFT AND RIGHT RUNWAY TURNOFF LIGHT SWITCHES, OPERATIONAL CHECK NORMAL.  (M)
